Alert archive / California / Beach Hazards Statements in 2024

Beach Hazards Statement 14, NWS San Diego, CA

July 14, 2024Orange County, San Diego County, California

NWS San Diego, CA issued this beach hazards statement at Jul 14, 2024, 2:06 PM PDT for Orange County, San Diego County, California. It took effect at Jul 16, 2024, 9:00 AM PDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2024, 2:06 PM PDT (21:06 UTC)
In effect from
Jul 16, 2024, 9:00 AM PDT
Expired
Jul 18, 2024, 9:00 PM PDT
In force
60 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, San Diego County, CA

The radar

The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2024-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2024-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1253 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

593 
WHUS46 KSGX 142106
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
206 PM PDT Sun Jul 14 2024

CAZ043-552-150600-
/O.NEW.KSGX.BH.S.0014.240716T1600Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
206 PM PDT Sun Jul 14 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM TUESDAY MORNING THROUGH
THURSDAY EVENING...

* WHAT...Surf of 3 to 5 feet with sets up to 6 feet on south and
  southwest facing beaches, particularly in Orange County and
  northern San Diego County, and dangerous rip currents.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Tuesday morning through Thursday evening.

* IMPACTS....Increased risk of rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...Surf Subsides Late Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
12 follow-up statements
820 
WHUS46 KSGX 150804
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
104 AM PDT Mon Jul 15 2024

CAZ043-552-152115-
/O.CON.KSGX.BH.S.0014.240716T1600Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
104 AM PDT Mon Jul 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH THURSDAY EVENING...

* WHAT...Surf of 4 to 6 feet expected, sets up to 7 feet are
  possible Tuesday and Wednesday. Highest surf will occur on
  southwest facing beaches in Orange County and northern San Diego
  County. Dangerous rip currents are expected. 

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Tuesday morning through Thursday evening.

* IMPACTS...Increased risk of rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 ft 16-18 second period swell from 
  200-210 degrees will generate elevated surf and strong rip 
  currents. Surf will begin to subside on Thursday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

CO
057 
WHUS46 KSGX 152117
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
217 PM PDT Mon Jul 15 2024

CAZ043-552-160530-
/O.CON.KSGX.BH.S.0014.240716T1600Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
217 PM PDT Mon Jul 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH THURSDAY EVENING...

* WHAT...Surf of 4 to 6 feet expected, sets up to 7 feet are 
  possible Tuesday and Wednesday. Highest surf will occur on 
  southwest facing beaches in Orange County and northern San 
  Diego County. Dangerous rip currents are expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Tuesday morning through Thursday evening.

* IMPACTS...Increased risk of rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 ft 16-18 second period swell from 200-
   210 degrees will generate elevated surf and strong rip 
  currents. Surf will begin to subside on Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
232 
WHUS46 KSGX 160608
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
1108 PM PDT Mon Jul 15 2024

CAZ043-552-161415-
/O.CON.KSGX.BH.S.0014.240716T1600Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
1108 PM PDT Mon Jul 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 AM PDT
TUESDAY THROUGH THURSDAY EVENING...

* WHAT...Surf of 4 to 6 feet expected. Sets up to 7 feet are 
  possible Tuesday and Wednesday. Highest surf will occur on 
  southwest facing beaches in Orange County and northern San Diego
  County. Dangerous rip currents are expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From Tuesday morning through Thursday evening.

* IMPACTS...Increased risk of rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 ft 16-18 second period swell from 200-
   210 degrees will generate elevated surf and strong rip 
  currents. Surf will begin to subside on Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
035 
WHUS46 KSGX 161243
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
543 AM PDT Tue Jul 16 2024

CAZ043-552-162115-
/O.CON.KSGX.BH.S.0014.240716T1600Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
543 AM PDT Tue Jul 16 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 9 AM PDT THIS
MORNING THROUGH THURSDAY EVENING...

* WHAT...Surf of 4 to 6 feet expected. Sets up to 7 feet are
  possible today and Wednesday. Highest surf will occur on 
  southwest facing beaches in Orange County and northern San Diego
  County. Dangerous rip currents are expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...From 9 AM this morning through Thursday evening.

* IMPACTS...Increased risk of rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 ft 16-18 second period swell from 200-210
  degrees will generate elevated surf and strong rip currents. 
  Surf will begin to subside on Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

SS
966 
WHUS46 KSGX 162021
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
121 PM PDT Tue Jul 16 2024

CAZ043-552-171200-
/O.CON.KSGX.BH.S.0014.000000T0000Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
121 PM PDT Tue Jul 16 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* WHAT...Surf of 4 to 6 feet expected. Sets up to 7 feet are 
  possible today and Wednesday. Highest surf will occur on 
  southwest facing beaches in Orange County and northern San 
  Diego County. Dangerous rip currents are expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Thursday evening.

* IMPACTS...Increased risk of rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 foot, 16-18 second period swell from
  200-210 degrees will generate elevated surf and strong and rip
  and longshore currents. Surf will begin to subside on Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
559 
WHUS46 KSGX 170400
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
900 PM PDT Tue Jul 16 2024

CAZ043-552-171300-
/O.CON.KSGX.BH.S.0014.000000T0000Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
900 PM PDT Tue Jul 16 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* WHAT...Surf of 4 to 6 feet expected. Sets up to 7 feet are 
  possible today and Wednesday. Highest surf will occur on 
  southwest facing beaches in Orange County and northern San 
  Diego County. Dangerous rip currents are expected.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Thursday evening.

* IMPACTS...Increased risk of rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 foot, 16-18 second period swell from 
  200-210 degrees will generate elevated surf and strong and rip 
  and longshore currents. Surf will begin to subside on Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
912 
WHUS46 KSGX 171236
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
536 AM PDT Wed Jul 17 2024

CAZ043-552-172115-
/O.CON.KSGX.BH.S.0014.000000T0000Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
536 AM PDT Wed Jul 17 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* WHAT...Surf of 3 to 6 feet expected. Sets up to 7 feet are
  possible today. Highest surf will occur on south-southwest
  facing beaches in Orange County and northern San Diego County. 

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Thursday evening.

* IMPACTS...Increased risk of strong rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 foot, 16-18 second period swell from
  200-210 degrees will generate elevated surf and strong and rip
  and longshore currents. Surf will lower on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

SS
259 
WHUS46 KSGX 172003
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
103 PM PDT Wed Jul 17 2024

CAZ043-552-180500-
/O.CON.KSGX.BH.S.0014.000000T0000Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
103 PM PDT Wed Jul 17 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* WHAT...Surf of 3 to 6 feet expected. Sets to 7 feet are 
  possible today. Highest surf will occur on south-southwest 
  facing beaches in Orange County and northern San Diego County.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Thursday evening.

* IMPACTS...Increased risk of strong rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 foot, 15-17 second period swell from 
  200-210 degrees will generate elevated surf and strong and rip 
  and longshore currents. Surf will lower on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Maxwell
276 
WHUS46 KSGX 180341
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
841 PM PDT Wed Jul 17 2024

CAZ043-552-181300-
/O.CON.KSGX.BH.S.0014.000000T0000Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
841 PM PDT Wed Jul 17 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THURSDAY
EVENING...

* WHAT...Surf of 3 to 6 feet expected. Sets to 7 feet are 
  possible today. Highest surf will occur on south-southwest 
  facing beaches in Orange County and northern San Diego County.

* WHERE...San Diego County Coastal Areas and Orange County 
  Coastal Areas.

* WHEN...Through Thursday evening.

* IMPACTS...Increased risk of strong rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 foot, 15-17 second period swell from 
  200-210 degrees will generate elevated surf and strong and rip 
  and longshore currents. Surf will lower on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
469 
WHUS46 KSGX 181211
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
511 AM PDT Thu Jul 18 2024

CAZ043-552-182115-
/O.CON.KSGX.BH.S.0014.000000T0000Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
511 AM PDT Thu Jul 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...Surf of 3 to 6 feet expected. Sets to 7 feet are 
  possible today. Highest surf will occur on south-southwest 
  facing beaches in Orange County and northern San Diego County.

* WHERE...San Diego and Orange County Coastal Areas.

* WHEN...Through Thursday evening.

* IMPACTS...Increased risk of strong rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 foot, 15 second period swell from 
  200-210 degrees will generate elevated surf and strong and rip 
  and longshore currents. Surf will lower on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

APR
518 
WHUS46 KSGX 182034
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
134 PM PDT Thu Jul 18 2024

CAZ043-552-190400-
/O.CON.KSGX.BH.S.0014.000000T0000Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
134 PM PDT Thu Jul 18 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WHAT...Surf of 3 to 6 feet expected. Local sets to 7 feet will
  continue this afternoon. Highest surf will occur on south- 
  southwest facing beaches in Orange County and northern San Diego
  County.

* WHERE...San Diego and Orange County Coastal Areas.

* WHEN...Through this evening.

* IMPACTS...Increased risk of strong rip currents and dangerous 
  swimming conditions.

* ADDITIONAL DETAILS...A 3 foot, 15 second period swell from
  200-210 degrees will generate elevated surf and strong rip 
  currents. Surf will lower on Friday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Maxwell
342 
WHUS46 KSGX 190404
CFWSGX

Coastal Hazard Message
National Weather Service San Diego CA
904 PM PDT Thu Jul 18 2024

CAZ043-552-190515-
/O.EXP.KSGX.BH.S.0014.000000T0000Z-240719T0400Z/
San Diego County Coastal Areas-Orange County Coastal Areas-
904 PM PDT Thu Jul 18 2024

...BEACH HAZARDS STATEMENT HAS EXPIRED...

The southerly swell responsible for the beach hazard statement 
continues to decrease. Some larger sets of up to 6 feet will be 
possible on Friday. The rip current risk is expected to remain 
high on Friday even though the wave size has decreased. 

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Jul 14, 1:57 PM PDT, 9 minutes earlier.

Area forecast discussion, Jul 14, 1:57 PM PDT, 9 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
157 PM PDT Sun Jul 14 2024

.SYNOPSIS...
Monsoon moisture remains in place across southern California
while it remains seasonably hot in the deserts. Thunderstorms
will occur over the mountains and drift north into the deserts
today and then less coverage on Monday. Drying will occur for
mid-week with slightly warmer temperatures. Monsoon moisture may
return late next week. Night and morning low clouds will continue
for the coastal areas into the far western valleys.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Widely scattered thunderstorms have formed in the moisture in
place over Socal, confined to the favored terrain where upslope
heating and sea breeze winds are merging. A couple cells have
been very strong, with hail, heavy rain and frequent lightning.
The steering flow is southerly so this is pushing cells off
the ridges into the northern Coachella Valley and the High
Desert. Activity should quickly fade after 6 pm but moisture
remains in place over the region and dewpoints are in the 70s
across the Coachella Valley.

The surface based thunderstorms will be wet with local heavy rain
but a lot of lightning in high CAPE so the very dry fuels from
the 2 week heat waves makes for potential starts which may be
affected by erratic winds. We will keep the red flag warning in
place for consistency given the sensitive fuels and potential
strong outflow winds. However, we do have potential for isolated
flash flooding in the strongest cells anchored over the mountains
today with timing of the sea breeze moving inland with the maximum
heating and upslope flow in the terrain. High moisture levels are
near 1.5 inches at the border and taper to 1.2 inches over the
eastern San Gabriel mountains. Moisture layer is the typical 700
to 500 mb mid level region.

Palm Springs ended its 110F or higher streak at 22 consecutive
days with a high of 109F yesterday which is expected similar
today before getting back to near 115F for mid week.

The drying is delayed but appears to occur on Tuesday and this
also results in a warm trend for mid week especially inland.
High temperatures back to near critical levels in the deserts
with areas of major heatrisk developing, maxes near 115F.

&&

.AVIATION...
142015Z...Coast/Valleys... VFR will dominate the area west of the
mountains through the rest of the daylight hours. The marine layer
with areas of low clouds expected to move inland 02-06Z Mon. Bases
are expected to be at 700-1200 ft MSL. Clearing Monday is expected
to be along similar timing to this morning with most coastal
locations seeing an improvement in ceiling coverage and height 16-
18Z Mon

Mountains/Deserts...Peak heating and combined with abundant moisture
aloft is allowing for scattered thunderstorms across the mountains
and adjacent deserts of San Diego, Riverside, and San Bernardino
Counties. Convective activity will likely remain over and east of
the mountains, and is expected to decrease around sunset. Strong
UDDFS and local sfc gusts to 40 kt expected where storms develop.
Local smoke will occur in the San Gabriel Mountains. Otherwise,
unrestricted VIS and generally SCT clouds at/above 12000 ft MSL will
prevail through early Mon.

&&

.MARINE...
No hazardous marine conditions are expected through Friday.

&&

.BEACHES...
A Beach Hazard Statement has been issued. For Tuesday Through
Thursday. A SSW swell of 3 ft/18-19 sec/210 deg will impact mainly
Orange County and Northern San Diego County beaches Tuesday through
Thursday. The period will gradually decrease to 15 sec by Thursday.
This will bring elevated surf (sets to 6-7 feet) and high risk of
dangerous rip currents to south-facing beaches.

&&

.FIRE WEATHER...
Surface based thunderstorms this afternoon continuing along the
spine of mountains from San Diego county and Mexico border north
into the San Gabriel and San Bernardino mountains as well as high
deserts. These storms will be wet with local heavy rain but a lot
of cloud to ground lightning so the very dry fuels from the 2 week
heat waves makes for potential starts which may be affected by
erratic winds. We will keep the red flag warning in place for
consistency given the sensitive fuels and potential strong outflow
winds. Storms further north will have less rainfall as the main
moisture source is closer to the Mexico border and tapers to the
north and potential for desert foothills lightning. Limited
activity tonight but moisture lingers on Monday for similar
isolated convection along the higher terrain, moving south to
north.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions

&&

.MARINE...
No hazardous marine conditions are expected through Friday.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Beach Hazards Statement from Tuesday morning through Thursday
     evening for Orange County Coastal Areas-San Diego County
     Coastal Areas.

     Red Flag Warning until 9 PM PDT this evening for Riverside
     County Mountains-Including The San Jacinto Ranger District
     Of The San Bernardino National Forest-San Bernardino County
     Mountains-Including The Mountain Top And Front Country
     Ranger Districts Of The San Bernardino National Forest-San
     Gorgonio Pass Near Banning-Victor Valley  -Apple Valley  -
     Lucerne Valley  -Johnson Valley.

     Excessive Heat Warning until 9 PM PDT this evening for Coachella
     Valley-San Diego County Deserts.

PZ...None.

&&

PUBLIC...Tardy
AVIATION/MARINE...Suk

In the hours before

Special weather statement, Jul 14, 1:19 PM PDT, 47 minutes before
Special Weather Statement
National Weather Service San Diego CA
119 PM PDT Sun Jul 14 2024

CAZ060-142100-
Apple and Lucerne Valleys CA-
119 PM PDT Sun Jul 14 2024

...A STRONG THUNDERSTORM WILL IMPACT SAN BERNARDINO COUNTY THROUGH
200 PM PDT...

At 119 PM PDT, Doppler radar was tracking a strong thunderstorm near
Johnson Valley, or 16 miles northeast of Big Bear City, moving north
at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Johnson Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3466 11651 3461 11651 3460 11647 3456 11647
      3456 11646 3453 11646 3453 11644 3433 11654
      3438 11675 3470 11670
TIME...MOT...LOC 2019Z 195DEG 12KT 3443 11663

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Zuber

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 1:10 PM PDTSevere Thunderstorm WarningSGXRiverside50 min
Jul 14, 1:19 PM PDTSpecial Weather StatementSGXSan Bernardino41 min
Jul 14, 1:27 PM PDTSevere Thunderstorm WarningSGXSan Diego48 min
Jul 14, 1:40 PM PDTAreal Flood AdvisorySGXRiverside2 hr
Jul 14, 1:53 PM PDTAreal Flood AdvisorySGXSan Diego2 hr
Jul 14, 2:07 PM PDTFlash Flood Warning Considerable damage threatSGXSan Diego3 hr
Jul 14, 2:10 PM PDTSevere Thunderstorm WarningSGXRiverside50 min
Jul 14, 2:21 PM PDTSevere Thunderstorm WarningSGXRiverside, San Diego39 min
Jul 14, 2:31 PM PDTSpecial Weather StatementSGXSan Diego44 min
Jul 14, 2:40 PM PDTAreal Flood AdvisorySGXSan Diego2 hr
Jul 14, 2:51 PM PDTFlash Flood Warning Considerable damage threatSGXRiverside3 hr
Jul 14, 2:58 PM PDTSevere Thunderstorm WarningSGXRiverside34 min
Jul 14, 3:40 PM PDTSpecial Weather StatementSGX50 min
Jul 14, 4:08 PM PDTAreal Flood AdvisorySGXSan Bernardino119 min
Jul 14, 4:26 PM PDTSpecial Weather StatementSGX49 min
Jul 14, 4:41 PM PDTFlash Flood Warning Considerable damage threatSGXSan Bernardino3 hr

Nearby

Beach Hazards Statements in California, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.